# SDR SWAA2012062605296

- Difficulty date: June 24, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 37,451 hours, 25,560 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5940974
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER ASSY PER MM.
